Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

thyroid medication

From: mclaughlin - 6 years 36 weeks ago

I just started medication 3 wks ago and have lost some of my taste buds. Does this happen and will it go away?

Do you find this discussion helpful?
0

3 Responses

Is this good advice?
0

I had a thyrodectomy about six weeks ago, RAI about three weeks ago, and have started replacement with Euthyrox (150gmg). I cannot get enough salty flavor! I'm oversalting everything (by my old standards). I am dipping french fries into salt! Beer and wine taste flat and boring. I'm travelling in Thailand right now, where the food can be very spicy, and am putting pepper sauce on everything. WTF???
Robert

Is this good advice?
0

I have a similar post about changing tastes... For me it seem to have happened after the iodine treatment, befire I started the meds. It does seem to be fading, though, and I am not salting so much or adding a lot of hot sauce (Dave's) . My taste for wine and beer seems to have returned as well.

Is this good advice?
0

I have read that you have undergone a surgery and a RAI? is it recommended that you undergo both. In have a hyperthyroidism case and I am in the process of scheduling an RAI procedur and just trying to get as much helpful information as I can..

SHOW MAIN MENU
SHOW SUB MENU